# SDR P5CA9601203

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temp
- Location: Nr 1
- Part time: 75,912 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO RAMP DUE TO ENGINE NR 1 EXCEEDING MAX EGT LIMITS WHEN APPLYING TAKEOFF THRUST.  EGT REACHED 976 DEGREES FOR APPROXIMATELY 5 SECONDS.  PERFORMED OVERTEMP INSPECTION REQUIRED BY 71-00-00  AREA C.  BORESCOPE PER 72-00-00, NO DEFECTS NOTED, 80 HOUR LIMIT ENGINE CHANGED 12/17/96.  SUSPECT 8TH STAGE CHECK VALVE OR HIGH STAGE VALVE FAILURE CAUSING EXCESSIVE BLEED AIR DURING TAKEOFF.
